# SDR REXA201812281335

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Guide
- Part number: CN6242065203
- Condition: Chafed
- Location: Left Engine Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANS COWL HAS 4EA. CHAFED GUIDES.
REMOVED GUIDE RETAINER CHAFED 3 EA FOUND TO BE IN LIMITS            
IAW CRJ 900 SRM 54-21-00. REMOVED AND REPLACED 1 EA GUIDE RETAINER  
TRANS COWL IAW CRJ 900 SRM 51-42-21.                                
                                  AAR-SM 17
